# SDR FOTR20160206003

- Difficulty date: February 6, 2016
- Submitted: February 6, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N309DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29330
- Aircraft time: 47,543 hours, 12,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Gouged
- Location: Bs 1240
- Part time: 47,543 hours, 12,684 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE BS 1240, FRAME IS GOUGED BETWEEN STR 8L AND 9L.
